# SDR SWAA2020022841960

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,423 hours, 43,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0094F
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR MANUAL INFLATION OF DOOR SLIDE APPEARS TUCKED UNDER THE BUSTLE ON THE FORWARD ENTRY DOOR, FORWARD SERVICE DOOR, AND THE AFT SERVICE DOOR. / REMOVED AND INSTALLED ALL 4 AIRCRAFT SLIDES PER MT. /  725-61-06 P/N OFF/ON 63550-101 S/NOFF 0018F _____________________S/NON 0018F P/N OFF/ON 63550-101 S/NOFF 0094F _____________________S/NON 0094F P/N OFF/ON 63550-101 S/NOFF 0220A _____________________S/NON 0220A
